Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Jorjadze, Georgii Pavlovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:550
Abstract pages:2761
Full texts:1108
References:344
E-mail: ,

http://www.mathnet.ru/eng/person19358
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217753
https://elibrary.ru/author_items.asp?authorid=14300

Publications in Math-Net.Ru
2014
1. S. Frolov, M. Heinze, G. Jorjadze, J. Plefka, “Static gauge and energy spectrum of single-mode strings in $\mathrm{AdS_5\times S^5}$”, J. Phys. A, 47:8 (2014), 85401, 20 pp.  mathnet  mathscinet  zmath  isi  scopus
2007
2. Harald Dorn, George Jorjadze, “Boundary Liouville Theory: Hamiltonian Description and Quantization”, SIGMA, 3 (2007), 012, 18 pp.  mathnet  mathscinet  zmath  isi  scopus
2004
3. G. P. Jorjadze, G. Weigt, “The Liouville Field Theory Zero-Mode Problem”, TMF, 139:2 (2004),  245–267  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 139:2 (2004), 654–671  isi
2001
4. G. Weigt, G. P. Jorjadze, C. Ford, “Integration of the $\mathrm{SL}(2,\mathbb R)/\mathrm{U}(1)$ Gauged WZNW Theory by Reduction and Quantum Parafermions”, TMF, 128:2 (2001),  249–267  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 128:2 (2001), 1046–1060  isi
1999
5. G. P. Jorjadze, W. Piechocki, “A relativistic particle in the Liouville field”, TMF, 118:2 (1999),  229–247  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 118:2 (1999), 183–196  isi
1996
6. G. A. Chechelashvili, G. P. Jorjadze, N. A. Kiknadze, “Practical scheme of reduction to gauge-invariant variables”, TMF, 109:1 (1996),  90–106  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 109:1 (1996), 1316–1328  isi
1992
7. G. P. Jorjadze, I. T. Sarishvili, “Symmetry groups in the extended quantization scheme”, TMF, 93:2 (1992),  231–248  mathnet  mathscinet; Theoret. and Math. Phys., 93:2 (1992), 1239–1250  isi
1987
8. G. P. Jorjadze, A. N. Kvinikhidze, A. M. Khvedelidze, “Representation of symmetry group transformation operators in the interaction picture”, TMF, 73:2 (1987),  311–315  mathnet; Theoret. and Math. Phys., 73:2 (1987), 1239–1242  isi
1985
9. G. P. Jorjadze, “Hamiltonian description of singular solutions of the Liouville equation”, TMF, 65:3 (1985),  323–333  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 65:3 (1985), 1189–1195  isi
1979
10. G. P. Jorjadze, “Regular solutions of the Liouville equation”, TMF, 41:1 (1979),  33–39  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 41:1 (1979), 867–871  isi
11. G. P. Jorjadze, A. K. Pogrebkov, M. K. Polivanov, “Singular solutions of the equation $\Box\varphi+(m^2/2)\exp\varphi=0$ and dynamics of singularities”, TMF, 40:2 (1979),  221–234  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 40:2 (1979), 706–715  isi
1978
12. G. P. Jorjadze, A. K. Pogrebkov, M. K. Polivanov, “General solutions of the Cauchy problem for the Liouville equation $\varphi_{tt}(t,x)-\varphi_{xx}(t,x)=1/2m\exp\varphi(t,x)$”, Dokl. Akad. Nauk SSSR, 243:2 (1978),  318–320  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022